# SDR CALA2024012900245

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347646000000
- Condition: Corroded
- Location: Frm 55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE FR55 PROFILE CORRODED.   REMOVED AND REPLACED PROFILE PANEL AT AFT CARGO FR55 R/H IAW A31 9 SRM 51-72-11-911-001 SRM 51-42-11-001 AND SRM 51-72-11-911-002.
